# SDR MALA954727

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833MA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bypass Door
- Condition: Will Not Open
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3094 - EN ROUTE FROM MSP-BMI - THE NR 1 ENGINE INTAKE BYPASS DOOR WOULD NOT OPEN.  DUE TO EN ROUTE WEATHER, THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE PERSONNEL DEFERRED THE SYSTEM UNDER MEL 71-1 AND THE AIRCRAFT WAS RETURNED TO SERVICE.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
